# SDR FDEA201007182579

- Difficulty date: July 18, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 85,460 hours, 34,744 cycles
- Engine: Ge CF66D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: NRB601514
- Condition: Unknown
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT RT WING TIP LWR SKIN XW931, 38" FROM AFT T/E.  REMOVED AND REPLACED WITH NEW REPAIR AS PER EA  8-5710-140406  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
